Treating problem gamblers: a residential therapy approach

Griffiths, M.D. ORCID: 0000-0001-8880-6524, Bellringer, P., Farrell-Roberts, K. and Freestome, F., 2001. Treating problem gamblers: a residential therapy approach. Journal of Gambling Studies, 17, pp. 161-169. ISSN 1050-5350

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Gambling Studies
Creators: Griffiths, M.D., Bellringer, P., Farrell-Roberts, K. and Freestome, F.
Publisher: Springer New York LLC
Place of Publication: New York, NY
Date: 2001
Volume: 17
ISSN: 1050-5350
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:59
Last Modified: 09 Jun 2017 13:46
URI: http://irep.ntu.ac.uk/id/eprint/21046

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year